American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(57R57) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 39 found      Go to page: 1 2

[1] Selman Akbulut and Çağri Karakurt. Heegaard Floer homology of some Mazur type manifolds. Proc. Amer. Math. Soc. 142 (2014) 4001-4013.
Abstract, references, and article information   
View Article: PDF

[2] Scott O. Wilson. Addendum to ``Conformal cochains''. Trans. Amer. Math. Soc. 365 (2013) 5033-5033.
Abstract, references, and article information   
View Article: PDF

[3] Thomas G. Leness. Degeneracy loci of families of Dirac operators. Trans. Amer. Math. Soc. 364 (2012) 5995-6008.
Abstract, references, and article information   
View Article: PDF

[4] András Némethi and Fernando Román. The lattice cohomology of $S^3_{-d}(K)$. Contemporary Mathematics 566 (2012) 261-292.
Book volume table of contents   
View Article: PDF

[5] Nobuhiro Nakamura. Smoothability of $\mathbb {Z}\times \mathbb {Z}$-actions on 4-manifolds. Proc. Amer. Math. Soc. 138 (2010) 2973-2978. MR 2644908.
Abstract, references, and article information   
View Article: PDF

[6] Michael Hutchings. Taubes's proof of the Weinstein conjecture in dimension three. Bull. Amer. Math. Soc. 47 (2010) 73-125. MR 2566446.
Abstract, references, and article information   
View Article: PDF

[7] Yoshihiro Fukumoto. The bounding genera and $w$-invariants. Proc. Amer. Math. Soc. 137 (2009) 1509-1517. MR 2465677.
Abstract, references, and article information   
View Article: PDF

[8] Hee Jung Kim and Daniel Ruberman. Topological triviality of smoothly knotted surfaces in $4$-manifolds. Trans. Amer. Math. Soc. 360 (2008) 5869-5881. MR 2425695.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Scott O. Wilson. Conformal cochains. Trans. Amer. Math. Soc. 360 (2008) 5247-5264. MR 2415073.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] B. Doug Park. Erratum to ``Exotic smooth structures on $3\mathbf{CP}{}^2\#n\overline{\mathbf{CP}{}^2}$''. Proc. Amer. Math. Soc. 136 (2008) 1503-1503. MR 2367125.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Bang-He Li and Tian-Jun Li. Circle-sum and minimal genus surfaces in ruled 4-manifolds. Proc. Amer. Math. Soc. 135 (2007) 3745-3753. MR 2336591.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Jongil Park. The geography of symplectic $4$-manifolds with an arbitrary fundamental group. Proc. Amer. Math. Soc. 135 (2007) 2301-2307. MR 2299508.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Ximin Liu and Nobuhiro Nakamura. Pseudofree $\mathbb{Z}/3$-actions on $K3$ surfaces. Proc. Amer. Math. Soc. 135 (2007) 903-910. MR 2262889.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] D. Kotschick. Minimizing Euler characteristics of symplectic four-manifolds. Proc. Amer. Math. Soc. 134 (2006) 3081-3083. MR 2231635.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Dusa McDuff. Floer theory and low dimensional topology. Bull. Amer. Math. Soc. 43 (2006) 25-42. MR 2188174.
Abstract, references, and article information   
View Article: PDF

[16] Paolo Ghiggini, Paolo Lisca and András I. Stipsicz. Classification of tight contact structures on small Seifert 3--manifolds with $e_0\geq 0$. Proc. Amer. Math. Soc. 134 (2006) 909-916. MR 2180909.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Ronald Fintushel and Ronald J. Stern. Double node neighborhoods and families of simply connected $4$-manifolds with $b^+=1$. J. Amer. Math. Soc. 19 (2006) 171-180. MR 2169045.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] B. Doug Park. Seiberg-Witten invariants and branched covers along tori. Proc. Amer. Math. Soc. 133 (2005) 2795-2803. MR 2146229.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Stefano Vidussi. Symplectic tori in homotopy $\mathbf{E}(1)$'s. Proc. Amer. Math. Soc. 133 (2005) 2477-2481. MR 2138891.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Burak Ozbagci and András I. Stipsicz. Contact 3-manifolds with infinitely many Stein fillings. Proc. Amer. Math. Soc. 132 (2004) 1549-1558. MR 2053364.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Tolga Etgü and B. Doug Park. Non-isotopic symplectic tori in the same homology class. Trans. Amer. Math. Soc. 356 (2004) 3739-3750. MR 2055752.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] V. Braungardt and D. Kotschick. Clustering of critical points in Lefschetz fibrations and the symplectic Szpiro inequality. Trans. Amer. Math. Soc. 355 (2003) 3217-3226. MR 1974683.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Scott Jeremy Baldridge. Seiberg-Witten invariants, orbifolds, and circle actions. Trans. Amer. Math. Soc. 355 (2003) 1669-1697. MR 1946410.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Yong Seung Cho and Dosang Joe. Anti-symplectic involutions with lagrangian fixed loci and their quotients. Proc. Amer. Math. Soc. 130 (2002) 2797-2801. MR 1900887.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Paolo Lisca. On fillable contact structures up to homotopy. Proc. Amer. Math. Soc. 129 (2001) 3437-3444. MR 1845023.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Vicente Muñoz. Higher type adjunction inequalities for Donaldson invariants. Trans. Amer. Math. Soc. 353 (2001) 2635-2654. MR 1828464.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Yutaka Kanda. The monopole equations and $J$-holomorphic curves on weakly convex almost Kähler 4-manifolds. Trans. Amer. Math. Soc. 353 (2001) 2215-2243. MR 1814068.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Stefano Vidussi. Seiberg-Witten invariants for manifolds diffeomorphic outside a circle. Proc. Amer. Math. Soc. 129 (2001) 2489-2496. MR 1823936.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Darko Milinkovic. Geodesics on the space of Lagrangian submanifolds in cotangent bundles. Proc. Amer. Math. Soc. 129 (2001) 1843-1851. MR 1814118.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] B. Doug Park and Zoltán Szabó. The geography problem for irreducible spin four-manifolds. Trans. Amer. Math. Soc. 352 (2000) 3639-3650. MR 1653371.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 39 found      Go to page: 1 2